The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2012
Number of items: 1.

2012

Šiagiová, Jana and Siran, Jozef (2012). Approaching the Moore bound for diameter two by Cayley
graphs.
Journal of Combinatorial Theory Series B, 102(2) pp. 470–473.
file

This list was generated on Tue Aug 20 21:55:38 2013 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk